ISSN:
 2156-8472

eISSN:
 2156-8499

All Issues

Volume 9, 2019

Volume 8, 2018

Volume 7, 2017

Volume 6, 2016

Volume 5, 2015

Volume 4, 2014

Volume 3, 2013

Volume 2, 2012

Volume 1, 2011

Mathematical Control & Related Fields

December 2017 , Volume 7 , Issue 4

Select all articles

Export/Reference:

Necessary conditions for a weak minimum in a general optimal control problem with integral equations on a variable time interval
Andrei V. Dmitruk and Nikolai P. Osmolovski
2017, 7(4): 507-535 doi: 10.3934/mcrf.2017019 +[Abstract](1217) +[HTML](155) +[PDF](452.1KB)
Controllability of fractional dynamical systems: A functional analytic approach
Venkatesan Govindaraj and Raju K. George
2017, 7(4): 537-562 doi: 10.3934/mcrf.2017020 +[Abstract](1175) +[HTML](117) +[PDF](452.1KB)
A stochastic control problem and related free boundaries in finance
Chonghu Guan, Xun Li, Zuo Quan Xu and Fahuai Yi
2017, 7(4): 563-584 doi: 10.3934/mcrf.2017021 +[Abstract](1285) +[HTML](110) +[PDF](452.1KB)
Time-inconsistent optimal control problems with regime-switching
Jiaqin Wei
2017, 7(4): 585-622 doi: 10.3934/mcrf.2017022 +[Abstract](1385) +[HTML](112) +[PDF](637.7KB)
Addendum to "A sparse Markov chain approximation of LQ-type stochastic control problems"
Ralf Banisch and Carsten Hartmann
2017, 7(4): 623-623 doi: 10.3934/mcrf.2017023 +[Abstract](1088) +[HTML](102) +[PDF](132.1KB)

2017  Impact Factor: 0.631

Editors

Librarians

Email Alert

[Back to Top]